# SDR ABXA030065

- Difficulty date: February 9, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 56,817 hours, 44,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE CHECK, EMERGENCY LIGHTS ON OVERHEAD PANEL WERE INOPERATIVE. REPLACED THE EMERGENCY POWER SUPPLY BATTERIES. OPS CHECKED GOOD IAW DC-9 MM 33-53-02-4-0001.
